# SDR ASOA201101826

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,813 hours, 20,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WINGLET FRAMING STRUCTURES BENT/CHAFED/GOUGED DUE TO DIRECT CONTACT WITH RUNWAY.  REPLACED DAMAGED RIBS AND ANGLES IAW DWGS 600-10382, AND 600-10384.  REPAIRED GOUGES IAW SRM 51-12-00.  REPLACED DAMAGED RIBS AND ANGLES IAW DWGS 600-10382, AND 600-10384.  REPAIRED GOUGES IAW SRM 51-12-00.
